# SDR GTIA030440

- Difficulty date: May 16, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBOARD, RIGHT OUTBOARD FS 928-1003, LOWER STIFFENER CRACKED.  REMOVED DAMAGED AREA.  FABRICATED DOUBLR AND FILLER.  INSTALLED DOUBLER AND FILLER.  (M)
